Publication detail

Numerical solution of the Kiessl model

DALÍK, J., DANĚČEK, J., VALA, J.

Original Title

Numerical solution of the Kiessl model

English Title

Numerical solution of the Kiessl model

Type

journal article - other

Language

en

Released

01.01.2000

ISBN

0862-7940

Periodical

APPLICATIONS OF MATHEMATICS

Year of study

45

Number

1

State

CZ

Pages from

3

Pages to

17

Pages count

15

Documents

BibTex


@article{BUT40017,
  author="Josef {Dalík} and Josef {Daněček} and Jiří {Vala}",
  title="Numerical solution of the Kiessl model",
  chapter="40017",
  number="1",
  volume="45",
  year="2000",
  month="january",
  pages="3",
  type="journal article - other"
}